MAUDE Adverse Event Report: TIDI PRODUCTS LLC SELF-RELEASING STATIONARY BELTS -BEDS /CHAIRS; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC SELF-RELEASING STATIONARY BELTS -BEDS /CHAIRS; RESTRAINT, PROTECTIVE
Model Number 4126Q
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.Product is not available for return, therefore, confirmation of complaint and the root cause could not be determined.A review of the complaint database did not reveal any adverse events for sku 4126q.Customer stated patient had been in the restraint for a week and was not combative or agitated.The patient did not sustain any injuries or require medical intervention as a result of the break.An image of the damaged product was provided by the customer.Based on the image, it appears to be a different sku than what was originally reported.Communication has been sent to the customer to confirm the correct part number involved in the incident and if available to send a sample product for evaluation.A device history record (dhr) of the affected lot number 5098t224 showed lot is for part 8399 disposable chair alarm belt.The dhr did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.The product passed all verification testing and met manufacturing specifications prior to being released for distribution.Historical review of the complaint database for part 8399 revealed similar instances where the belt ripped at the seams.Of the products returned, investigation revealed user error as the foam materials of the returned sensor belts were being torn apart due to excessive force.The instructions for use (ifu) was reviewed and was found to provide adequate instructions and warnings for safe and effective use of the device.The instructions for use state do not use on a patient who is or becomes highly aggressive, combative, or agitated.Never alter or repair this product.Always inspect before each use: check for broken stitches or parts; torn, cut or frayed material; or locks, buckles, or hook-and-loop fasteners that do not hold securely.Do not use soiled or damaged products.Doing so may result in serious injury or death.Dispose of damaged products per facility policy for biohazardous material.Without the return of the device, the part number or the reported issue could not be confirmed.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warrant.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reporting a complaint on product (b)(4) self releasing seat belt lot 5098t224.Customer states that the self releasing seat belt ripped in half leading to a patient fall.Report does not state any injuries or death as a result of the fall.

Brand Name
SELF-RELEASING STATIONARY BELTS -BEDS /CHAIRS
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key22850020
Report Number2182318-2025-00080
Device Sequence Number20937978
Product Code FMQ
UDI-Device Identifier10190676003485
UDI-Public10190676003485
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4126Q
Device Catalogue Number4126Q
Device Lot Number5098T224
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age82 YR
Patient SexMale
Patient Weight97 KG
Patient EthnicityNon Hispanic